# SDR 07FDEA02327

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR RT WING O/B FLAP LOWER SKIN.  REPAIRED AREA IAW SRM 57-10-00 FIG 7 VOL 1.
